# SDR R61A2021120400970

- Difficulty date: November 10, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066349002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP AT FR 76, STGR 29R -29L AS MARKED.  REMOVED AND REPLACED SHEAR CLIP AT FR 76, STGBR 29R - 29L REF : EMB 175 SRM 51-40-08
